Statistics on Riemannian manifolds: Asymptotic distribution and curvature

Abhishek Bhattacharya, Rabi Bhattacharya

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


In this article a nonsingular asymptotic distribution is derived for a broad class of underlying distributions on a Riemannian manifold in relation to its curvature. Also, the asymptotic dispersion is explicitly related to curvature. These results are applied and further strengthened for the planar shape space of k-ads.

Original languageEnglish (US)
Pages (from-to)2959-2967
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number8
StatePublished - Aug 2008


  • Intrinsic mean
  • Nonparametric analysis
  • Shape space of k-ads

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Statistics on Riemannian manifolds: Asymptotic distribution and curvature'. Together they form a unique fingerprint.

Cite this